Opuscula Math. 28, no. 3 (2008), 295-311
Local subdifferentials and multivariational inequalities in Banach and Frechet spaces
Pavlo O. Kasyanov
Valery S. Mel'nik
Anna M. Piccirillo
Abstract. Some functional-topological concepts of subdifferential and locally subdifferential maps in Frechet spaces are established. Multivariational inequalities with an operator of the pseudo-monotone type, connected with subdifferential maps, are considered.
Keywords: local subdifferential, multi-variational inequality, Frechet space.
Mathematics Subject Classification: 47J20, 49J40, 58E30, 54C05, 47H04.